MathSciNet Relay Station
MathSciNet bibliographic data
MR1659681 (99m:65241) 65N55 (65F10 65N30)
Xu, Jinchao; Zou, Jun Some nonoverlapping domain decomposition methods. SIAM Rev. 40 (1998), no. 4, 857–914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement